# SDR HYIA20160129003

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N2349M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 26,810 hours, 14,048 cycles
- System (JASC): 2140 · Heating System
- Part: Fitting
- Condition: Loose
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL AFTER HEATER STARTED.  INSPECTED & FOUND HEATER FUEL PUMP FUEL LINE FITTING TO BE LOOSE.  SECURED FITTING IAW AMM 20-10-16.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
